# SDR SWAA991255

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Engine: Pwa JT8D9A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D107A1
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DIVERTION IN FLIGHT SHUT DOWN.  NR 1 ENG OIL FILTER BYPASS LIGHT ILLUMINATED AND WOULD NOT GO OUT.  REMOVED AND REPLACED NR 1 ENG MAIN OIL FILTER AND OIL FILTER BYPASS LIGHT SWITCH PER MM.
